# SDR UIEA2024072200710

- Difficulty date: July 29, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 101,130 hours, 16,253 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH BS820 UPPER DECK TENSION TIE 1EA HOLE FOUND 1EA CRACK AT AFT CHANNEL.( LH BS 820 UPPER DECK TENSION TIE 1EA HOLE CRACK REPAIRED IAW SRM 53-20-30-2R-1 REPAIR 1 REV 101 DATE 20 JUN 2024. NO FURTHER DEFECTS NOTED )
